advertisement
Question
Posted by: Reese | 2008/12/09

INJECTION AND PILL


Hi!

I' m 25 and currently on the 2 months injection. I have horrible acne and have been advised to use Diane 35 to help clear my skin. I know diane is a contraception pill. can i use both injection and Diane at once? reason being I can be forgetful and thus cannot rely on the pill for contraception.i need the injection for contraception but i also need Diane for my skin.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It isn't really advisable to have so many hormones. You can do this for a couple of months but should not really do it long term.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement